# SDR DHL99742002

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: 8TJ95EAB3
- Condition: Failed
- Location: Nr 1 Fuel Flow
- Component: 2G14R14
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE NR 1 EPR FLUCTUATED BY .04 TO .05 ON CLIMBOUT AND CRUISE AND FUEL FLOW FLUCTUATED  BY 50 TO 100 PPH.  REMOVED AND REPLACED NR 1 ENGINE EPR TRANSMITTER PER 727 MM 71-11-11. REMOVED AND REPLACED FUEL FLOW POWER SUPPLY PER MM.  GROUND RAN A/C, ALL ENGINE PARAMETERS NORMAL.
